Muscle Soreness And Joint Pain After Receiving Hep B Vaccine
Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts
University of Minnesota, School of MedicineThe enlarging lymph nodes you describe would be unlikely due to the recent vaccinations-a clinical evaluation is needed to determine the cause (HIV, other infection such as a mycobacteria or nocardia for example, drainage from other infection in the... Read more »
Read more »
Read more »
A Comprehensive Immunization Strategy to Eliminate Transmission of Hepatitis B Virus Infection in the United StatesPlease note: An erratum has been published for this article. To view the erratum, please click here . Summary This report is the first of a two-part statement from the Advisory Committee on Immunization Practices (ACIP) that updates the... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyThank you to everyone who replied to my previous post (listed below). I believe I am beyond my fear of HIV, but still believe something else has infected me. I am looking for insight as to what the hell it might be.
I have been going... Read more »
Posted by Anonymous, 2 RepliesDoes anyone have a clue about the possibilities for a simultanious hepatitis-b/hiv co-infection? Would a simultanious infection have any effect on symptoms?
- after 4 weeks - very small rash on left cheek (for 3 weeks). Slightly reddish... Read more »
Posted by Anonymous, 2 RepliesI have been going through hell over the last 11 month's. I am looking for who has experienced what I have or someone who can help.
Last October I was the recipient of a hand job by a stripper in Florida. She used lots of saliva as lubricant and... Read more »
Posted by MarkyMark, 9 RepliesI have been goin through an acute episode of Hepatitis-B for 3 months now and cant seem to find anyone out there who has also gone through this and i have no one to talk to, I feel sooo alone and stressed out over this entire episode, I am hoping... Read more »
Guides for People With HIV